| Model Number |
4469 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited noise, impedance above 3000 ohms, and inappropriate pacing inhibition.The lead was surgically abandoned and a new product was implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information was requested.This investigation will be updated should further information be provided.